# SDR DALA2025051303684

- Difficulty date: May 9, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 66,352 hours, 34,445 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3117 DISC: EMERGENCY LIGHT ON SEAT 13D IS INOP. HOUSING HAS BEEN PULLED FROM CONNECTOR AND HAS A BROKE WIRE. C/A: R/R RED EMERGENCY LIGHT ASSEMBLY IAW A319 AMM 33-51-19. OPC GOOD. OK FOR SVC. (LP: 5984733)
